MathSciNet Relay Station
MathSciNet bibliographic data
MR2291549 46B20 (46B03)
Bandyopadhyay, Pradipta; Godefroy, Gilles Linear structures in the set of norm-attaining functionals on a Banach space. J. Convex Anal. 13 (2006), no. 3-4, 489–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement